MathSciNet Relay Station
MathSciNet bibliographic data
MR774518 54H05 (54G15)
van Engelen, Fons; van Mill, Jan Borel sets in compact spaces: some Hurewicz type theorems. Fund. Math. 124 (1984), no. 3, 271–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement